MathSciNet Relay Station
MathSciNet bibliographic data
MR1560307 Contributed Item
Safford, F. H.; Parametric equations of the path of a projectile when the air resistance varies as the $n$th power of the velocity. Bull. Amer. Math. Soc. 26 (1920), no. 7, 289–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement